MAUDE Adverse Event Report: ARTHREX, INC. DISTAL CLAVICLE PLATE, 8 HOLE, LEFT, SS; PLATE, FIXATION, BONE

ARTHREX, INC. DISTAL CLAVICLE PLATE, 8 HOLE, LEFT, SS; PLATE, FIXATION, BONE
Model Number DISTAL CLAVICLE PLATE, 8 HOLE, LEFT, SS
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported the clavicula plate broke 8 weeks post op.According to the surgeon, patient was actively working in the garden.Revision surgery was performed on (b)(6) 2020, during the revision, the fracture zone was refreshed and filled up with iliac crest spongiosa and fixated with an arthrex 10 hole plate.
 
Additional Manufacturer Narrative
Complaint confirmed, the plate was received broken in two.The breakage occurred at a 45° angle across the 4th screw slot.The plate was found to meet dimensional and material specifications.A likely cause of the event is non-union of the bones.

Brand Name
DISTAL CLAVICLE PLATE, 8 HOLE, LEFT, SS
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10962234
Report Number1220246-2020-02393
Device Sequence Number4295990
Product Code HRS
UDI-Device Identifier00888867027527
UDI-Public00888867027527
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDISTAL CLAVICLE PLATE, 8 HOLE, LEFT, SS
Device Catalogue NumberAR-2657DL
Device Lot Number6791443
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer11/16/2020
Initial Report FDA Received Date12/07/2020
Supplement Report FDA Received Date02/15/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;